# SDR TWAA9809703

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FORMER CRACKED AT STA 180, LONGERON 3R.  REPAIRED FORMER RING PER SRM 53-03, CLASS 1, FIG 4, PG 5.  TOTAL TIME:  77,783 HOURS.  TOTAL CYCLES:  84,471. X)
